Feng-Liu Type Fixed Point Results for Multivalued Mappings in GMMS


Turkoglu D., MANAV N.

MATHEMATICS, vol.7, no.11, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 11
  • Publication Date: 2019
  • Doi Number: 10.3390/math7111031
  • Journal Name: MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Gazi University Affiliated: Yes

Abstract

We present the concept of multivalued mappings in generalized modular metric spaces (GMMS). In addition, we give Caristi and Feng-Liu fixed point results for this type of mappings in GMMS. Then, we obtain an application for final outcomes in the sense of Jleli and Samet.